Yawning , tight throat : So my progress so... - Anxiety Support

Anxiety Support

46,467 members46,769 posts

Yawning , tight throat

Jodz
Jodz

So my progress so far on Zoloft has not been to bad , def some side effects . 5 weeks this Wednesday . The last few days having some anxiousness , but not bad . But today I feel as if I can’t get my breath , constantly yawning to do it , pressure in upper stomach and tight throat . Is this normal . Starting to bloody worry . I thought Zoloft stops all of this . Starting to feel a bit disheartened 😩

8 Replies
oldestnewest

it sounds like anxiety and your medicine hasnt kicked in yet try some grounding techniques to help calm yourself if you were having any type of allergic reaction you would probably have felt this sensation earlier if it continues call your doctor to make sure it isnt an allergic reaction

Jodz
Jodz in reply to kkat37

Thankyou . That’s it , it’s strange it’s happening now .

kkat37
kkat37 in reply to Jodz

how are you feeling?

Jodz
Jodz in reply to kkat37

kkat37 it only lasted that day . Def feel a lot better Thankyou . Thanx for your support . It def helps 😉

Hidden
Hidden in reply to Jodz

Wow sounds like the normal anxiety still manifested ...I havent taken zoloft yet but will soon... good for you that the side effects doesnt bother you much..5 weeks is progress my doctor said it can take weeks to months for this to fully take effect.. and then after that he said it's a game of what dose to get on in the Hope's that the medication works and not having to switch to something else.. I think we have to push and have faith in the meds to pull through..

Positive thinking but if were negative about it and thinking what if it dont work, or what if I cant handle it then just like they say about anxiety if your way of thinking is what if I go on the road will I panic and then when you go you end up panicking..but if you go with a positive mind and say when I go I'll be fine..then your anxiety will not play these tricks on you because your mind is telling yourself already you will be fine...

So same like the meds just gotta go positive all the way...and when you feel off by a side effect just say this is just a side effect , just adjusting..no worrys eventually you will phase it through...good luck your doing a great job...

Jodz
Jodz in reply to Hidden

Thanx heaps QUICH 😁 what you have just wrote is so so true . I just kept saying so what , I will get through this , this medication is working and if it wants to throw in a spanner now and again it can , as it’s def worth it . Just that throat / chest feeling the other day was a little scary .Even my hubby commented that I’m def happier , not so snappy , so much more relaxed and will just go into shops now and into town .

Def go onto Zoloft , it’s amazing . I’m getting my life back . Feeling confident , relaxed and my mind isn’t going 24/7 . Thanx for your support 😉

Hidden
Hidden in reply to Jodz

Nice to hear....its going to be hell of a ride but if it's for the better then let's ride

kkat37
kkat37 in reply to Jodz

you’re very welcome! glad you are feeling better and glad to offer support take care

You may also like...